# SDR DALA2025102407781

- Difficulty date: October 23, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N548DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11620
- Aircraft time: 7,906 hours, 1,863 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT AROUND 11,000 FT AFTER SELECTING ENGINE A/ICE SWITCH ON A VERY LIGHT DIRTY SOCK SMELL CAME THROUGH THE COCKPIT AND CABIN. IT LASTED FOR APPOX 1 MINUTE THEN CLEARED.  ACCOMPLISHED W/C 0550-2002 FOUND WETTING BEHIND NR 1 ENGINE SPINNER. REPLACED NR 1 ENGINE FAN SHAFT COVER & GASKET REF A321 AMM 72-15. C/W W/C 2100-2005 FOR LEVEL B DECON. (LP 7204132)
